# SDR EIA2004109

- Difficulty date: September 20, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 69,735 hours, 34,328 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Part number: 65B172235
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SIDE OF BODY SPLICE, LT WING AT REAR SPAR OPEN HOLE NR 4 FOUND CRACK.  HOLE CONCENTRICALLY REAMED 1.375 IN DIAMETER IN SPLICE FITTING ONLY.  OPEN HOLE HFEC INSP PERFORMED.  FREEZE PLUG FAB'D AND INSTALLED COMMON TO SPLICE FITTING ONLY PER SRM 51-10-08.  REAMED HOLE TO 1.0 INCH.  ALODINE, PRIMER, FAB'D RETENTION WASHER, HEAT TREAT AND CAD PL.  INSTALLED ORIGINAL TYPE BOLT PER EN EA-53-0822 BOEING MESSAGE: I-OAGAS, I-ODB6A, I-P8ZOS, I-PKIOB, AND I-PTITL.
